# SDR IPXA2022041981294

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,925 hours, 14,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFT LOWER CARGO DOOR CLOSED AND LOCKED INDICATIONFOUND CONNECTOR 32 WS PIN E BROKEN IN CONNECTOR WILL REQUIRE REPLACEMENT. [A 0559157 4-18-22] REPLACED CONNECTOR 32WS REF ESPM REPLACED SWITCHES 32WS REF AMM 52-71-401 OPERATIONAL TEST OK THIS CLEARS M777911.
